# SDR SWAA2023012786227

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD ATTACH ANGLE AT AFT CARGO BAY BS767+6 RBL21.<[01] CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] REMOVED DAMAGED SHIELD ATTACH ANGLE AT AFT CARGO BAY BS767+6 RBL21 IAW SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FWD SHIELD ATTACH ANGLE AT AFT CARGO BAY BS767+6 RBL21 IAW SRM 51-40-05-0G-0 AND 146A8123. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE.;[06] INSTALLED SHIELD ATTACH ANGLE AT AFT CARGO BAY BS767 -787 RBL21 EXCEPT FASTENER ATTACH ANGLE BS 767+8' RBL18; WILL BE INSTALLED ON CARD # TTG8Q00GYGYP IAW SRM 51-40-02-0G-0 AND 146A8123.;[07] VERIFIED CORRECTIVE ACTION 6.
